F -quasigroups isotopic to Moufang loops

Tomáš Kepka

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 1, page 62-83
  • ISSN: 0011-4642

How to cite

top

Kepka, Tomáš. "$F$-quasigroups isotopic to Moufang loops." Czechoslovak Mathematical Journal 29.1 (1979): 62-83. <http://eudml.org/doc/13105>.

@article{Kepka1979,
author = {Kepka, Tomáš},
journal = {Czechoslovak Mathematical Journal},
keywords = {isotopy; F-quasigroups; Moufang loops; medial quasigroups; distributive Steiner quasigroups},
language = {eng},
number = {1},
pages = {62-83},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {$F$-quasigroups isotopic to Moufang loops},
url = {http://eudml.org/doc/13105},
volume = {29},
year = {1979},
}

TY - JOUR
AU - Kepka, Tomáš
TI - $F$-quasigroups isotopic to Moufang loops
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 1
SP - 62
EP - 83
LA - eng
KW - isotopy; F-quasigroups; Moufang loops; medial quasigroups; distributive Steiner quasigroups
UR - http://eudml.org/doc/13105
ER -

References

top
  1. V. D. Belousov, Foundations of the theory of quasigroups and loops, (Russian), Moskva 1967. (1967) MR0218483
  2. R. H. Bruck, A survey of binary systems, Springer Verlag, 1966. (1966) Zbl0141.01401MR0093552
  3. I. A. Florja M. I. Ursul, F-quasigroups with the inverse property, (Russian), Questions of the theory of quasigroups and loops, Kišiněv 1971. (1971) 
  4. J. Ježek T. Kepka, Varieties of abelian quasigroups, Czech. Math. J. 27 (1977), 473-503. (1977) Zbl0384.20052MR0450446
  5. T. Kepka, On one class of quasigroups, Čas. Pěst. Mat. 97 (1972), 347-356. (1972) Zbl0248.20086MR0316616
  6. T. Kepka, Quasigroups which satisfy certain generalized forms of the abelian identity, Čas. Pěst. Mat. 100 (1975), 46-60. (1975) Zbl0306.20080MR0435276
  7. T. Kepka, Structure of triabelian quasigroups, Comment. Math. Univ. Carolinae 17 (1976), 229-240. (1976) Zbl0338.20097MR0407182
  8. T. Kepka, Structure of weakly abelian quasigroups, (to appear). Zbl0394.20055MR0486264
  9. T. Kepka, A note on WA-quasigroups, Acta Univ. Carolinae Math. Phys. 19/2 (1978), 61-62. (19/2) Zbl0382.20057MR0509348
  10. D. G. Murdoch, 10.2307/2371517, Amer. J. Math. 61 (1939), 509-522. (1939) Zbl0020.34702MR1507391DOI10.2307/2371517
  11. H. Orlik-Pflugfelder, 10.1090/S0002-9939-1970-0265498-1, Proc. Amer. Math. Soc. 26 (1970), 583-586. (1970) Zbl0223.20081MR0265498DOI10.1090/S0002-9939-1970-0265498-1

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.